# SDR SWIA202053550

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Servc Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR FWD FRAME FITTING AT FS 319.00, STGR 17R.  C-CHECK RO 10/20/2020.  REMOVED CORROSION SERVICE DOOR FWD FRAME AT FS 319.00 STGR 17R, REF CRJ 200 SRM.  SERVICE DOOR FWD FRAME FITTING FOUND TO BE OUT OF LIMITS, REF CRJ-200-SRM.  INSTALLED NEW 601R38335 -1S FRAME FITTING AT FS 319.00 STRG 17R, REF CRJ200 SRM AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.
